# SDR CALA2017011300065

- Difficulty date: January 12, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78671
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23,24,25 K,J,H EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT AND FOUND A CONNECTOR LOOSE. TIGHTENED THE CONNECTOR AND  FOUND NORMAL AS IAW AMM 33-51-00-715-004 REV.182
